# SDR AALA20040464

- Difficulty date: April 15, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ORD - DURING CRUISE AT FL370 EXPERIENCED THREE COMPRESSOR STALLS.  ALL ENGINE INDICATIONS REMAINED NORMAL, NO VARIATIONS.  FLIGHT ATTENDANTS REPORTED SPARKS COMING OUT OF RIGHT HAND ENGINE.  SPARKS CONTINUED INTERMITTANTLY DURING DECENT WHENEVER POWER WAS CHANGED.  REPLACED RIGHT HAND ENGINE PER WORKCARDS 71-94-01 AND 71-95-18 AND ALL ATTACHMENTS. SYSTEM GROUND CHECKED NORMAL OPERATION.
